Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Forced Burgers Equation in an Unbounded Domain
Авторы: Bec J., Khanin K.
Journal of Statistical Physics, Vol. 113, Nos. 5/6, December 2003. p. 741-759.
The inviscid Burgers equation with random and spatially smooth forcing is considered in the limit when the size of the system tends to infinity. For the one-dimensional problem, it is shown both theoretically and numerically that many of the features of the space-periodic case carry over to infinite domains as intermediate time asymptotics...